# SDR HEEA0013320

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Compt
- Part number: 214175421101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNC LIGHT COMES ON ON CO-PILOTS SIDE.
